# SDR 9716739965

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47179
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND EMERGENCY EXIT LIGHT OUT AT ROW 12A  REPLACED BLOWN FUSE AT POWER SUPPLY.  OPERATIONAL CHECK NORMAL.
